DOI 10.1097/sap.0000000000000180
Toxic megacolon after abdominoplasty: a case report.
Аннотация
After an accepted technique of abdominoplasty, a 66-year-old woman developed Clostridium difficile-associated diarrhea, leading to toxic megacolon and subsequent subtotal colectomy. The presumed etiology is chronic use of a proton pump inhibitor. This was addressed in a 2012 "white paper" warning issued by the Food and Drug Administration. This article presents the course of this case as well as a review of the pertinent literature.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.